Jump to content





May 23, 2014

Posted by Erica Xu, 23 May 2014 · 75 views

It's been a long time!
 
Things were going well about 2 weeks ago, but then I started to take Biotin to grow my hair. I take 2500mcg per day, which is a pretty high dose. And then I had a breakout - my skin went to what it was like before I started the regimen.
 
I've seen effects of Biotin already, so I decided to stop taking it for now, and take it from time to time in the future instead taking it daily. I will stop taking it altogether for the next week to test whether Biotin is causing the breakout. It can be a menstrual breakout too, I'm not sure. We'll see.




2500mcg is not a high dose. I used to take 20 000mcg daily to get my hair growing post accutane hair loss. I doubt 2500mcg of biotin  can cause a breakout...

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    Latest Visitors